Skip to content

Research at St Andrews

Bitangents of non-smooth tropical quartics

Research output: Contribution to journalArticlepeer-review

DOI

Open Access permissions

Open

Author(s)

Heejong Lee, Yoav Len

School/Research organisations

Abstract

We study bitangents of non-smooth tropical plane quartics. Our main result is that with appropriate multiplicities, every such curve has 7 equivalence classes of bitangent lines. Moreover, the multiplicity of bitangent lines varies continuously in families of tropical plane curves.
Close

Details

Original languageEnglish
Pages (from-to)67-78
JournalPortugaliae Mathematica
Volume75
Issue number1
DOIs
Publication statusPublished - 5 Jul 2018

    Research areas

  • Tropical geometry, Quartic curves, Bitangent lines, Jacobians, Moduli of curves

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Prym-Brill-Noether loci of special curves

    Creech, S., Len, Y., Ritter, C. & Wu, D., 25 Aug 2020, In: International Mathematics Research Notices. Advance Articles, 41 p.

    Research output: Contribution to journalArticlepeer-review

  2. Lifting tropical self intersections

    Len, Y. & Satriano, M., Feb 2020, In: Journal of Combinatorial Theory, Series A. 170, 21 p., 105138.

    Research output: Contribution to journalArticlepeer-review

  3. Lifting tropical bitangents

    Len, Y. & Markwig, H., Jan 2020, In: Journal of Symbolic Computation. 96, p. 122-152

    Research output: Contribution to journalArticlepeer-review

  4. Projective duals to algebraic and tropical hypersurfaces

    Ilten, N. & Len, Y., Nov 2019, In: Proceedings of the London Mathematical Society. 119, 5, p. 1234-1278

    Research output: Contribution to journalArticlepeer-review

  5. Enumerative geometry of elliptic curves on toric surfaces

    Len, Y. & Ranganathan, D., Jun 2018, In: Israel Journal of Mathematics. 226, p. 351–385

    Research output: Contribution to journalArticlepeer-review

Related by journal

  1. Special issue on computational algebra

    Araújo, J. & Cameron, P. J., 9 Feb 2018, In: Portugaliae Mathematica. 74, 3, p. 171-172 2 p.

    Research output: Contribution to journalArticlepeer-review

  2. Synchronization and separation in the Johnson schemes

    Aljohani, M., Bamberg, J. & Cameron, P. J., 9 Feb 2018, In: Portugaliae Mathematica. 74, 3, p. 213-232

    Research output: Contribution to journalArticlepeer-review

  3. Two variants of the froidure-pin algorithm for finite semigroups

    Jonusas, J., Mitchell, J. D. & Pfeiffer, M., 8 Feb 2018, In: Portugaliae Mathematica. 74, 3, p. 173-200 28 p.

    Research output: Contribution to journalArticlepeer-review

ID: 268424614

Top